Title of article :
A note on compact operators on matrix domains
Author/Authors :
Ivana Djolovi´، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2008
Abstract :
We establish some identities or estimates for the operator norms and Hausdorff measures of noncompactness of linear operators
given by infinite matrices that map the matrix domains of triangles in arbitrary BK spaces with AK, or in the spaces of all
convergent or bounded sequences, into the spaces of all null, convergent or bounded sequences, or of all absolutely convergent
series. Furthermore, we apply these results to the characterizations of compact operators on the matrix domains of triangles in the
classical sequence spaces, and on the sequence spaces studied in [I. Djolovi´c, Compact operators on the spaces ar0
( ) and arc
( ),
J. Math. Anal. Appl. 318 (2) (2006) 658–666; I. Djolovi´c, On the space of bounded Euler difference sequences and some classes
of compact operators, Appl. Math. Comput. 182 (2) (2006) 1803–1811].
© 2007 Elsevier Inc. All rights reserved.
Keywords :
Measure of noncompactness , Sequence spaces , Matrix transformations , BK and AK spaces , compact operators , Matrix domains
Journal title :
Journal of Mathematical Analysis and Applications
Journal title :
Journal of Mathematical Analysis and Applications